# SDR HYIA20170705003

- Difficulty date: July 5, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N67886
- Make and model: Cessna 402C
- Aircraft serial: 402C0435
- Aircraft time: 32,586 hours, 30,981 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: 51227254
- Condition: Cracked
- Location: Rt Wing
- Part time: 32,586 hours, 30,981 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PREFORMING MAINTENANCE, A CRACK WAS DISCOVERED IN THE RT MAIN ACTUATOR ATTACH BRACKET.
